MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE PRECISION LINK SENSOR ENABLED; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702475
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
While connecting the precision link power cable to the power outlet sparks were detected.Black residue was observed on the power supply.There were no patient or user adverse consequences due to the spark and the precision link was not used for the procedure.
 
Additional Manufacturer Narrative
Additional information: g4, g7, h2, h3, h6; the results of the investigation are inconclusive since the device was not returned for analysis.The device was replaced at the facility and is no longer in use.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported spark could not be conclusively determined.

Brand Name
ENSITE PRECISION LINK SENSOR ENABLED
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9747040
Report Number2184149-2020-00027
Device Sequence Number1815638
Product Code DQK
UDI-Device Identifier05415067024756
UDI-Public05415067024756
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702475
Device Catalogue NumberH702475
Device Lot Number5491819
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1